MathSciNet Relay Station
MathSciNet bibliographic data
MR1460714 (98m:68045) 68P05 (68Q25)
Louchard, G.; Kenyon, Claire; Schott, R. Data structures' maxima. SIAM J. Comput. 26 (1997), no. 4, 1006–1042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement